# SDR AWXA200300738

- Difficulty date: June 18, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 41,865 hours, 29,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK 3 EACH 1 INCH CRACKS WERE FOUND ON BS 178 BULKHEAD WEB AT LBL 5, WL 200.5 - 201, WL 197.75 - 198.5, AND LBL 6.25, WL 200.3 - 201.  MAINTENANCE STOP DRILLED CRACKS AT LBL 5, WL 200.5 - 201, WL 197.75 - 198.5, AND LBL 6.25, WL 200.3 - 201; PERFORMED HFEC INSPECTION OF STOP DRILL HOLES TO VERIFY CRACKS ARE CONTAINED; FABRICATED REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08 FIG 210.
